# SDR UALA2009013000338

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: MS287784
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 7A146721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  LEAKING AT GAUGE TO GAUGE ELBOW O-RING.  REMOVED & REPLACED O-RING.
